# SDR AALA20110713AFW02

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 72,099 hours, 11,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 325 FLOORBEAM UPPER CAP HORIZONTAL FLANGE UPPER SURFACE.  THE OUT OF LIMITS WERE AT LEFT BUTTLINE 17 AND RIGHT BUTTLINE 31.  REMOVED ALL CORROSION PER 767-300 SRM 51-10.  FABRICATED REPAIR STRAPS, APPLIED ALODINE AND PRIMER, FILLED ALL BLENDS WITH BMS 5-95.  INSTALLED ALL REPAIR PARTS AND APPLIED TWO COATS OF CIC TO ENTIRE REPAIR AREA PER E.A B767-53-017747.
